Yes, joint pains is a common side effect of Prolia. If not too severe, the medication may be continued. However if the symptoms are significant, the medication should be discontinued and rheumatological evaluation sought.
Hope this is helpful.
Has anyone else had any side effects from taking Prolia?
I had the 6 month injection of Prolia which is supposed to rebuild the bone. Since my injection 2.5 weeks ago, I have extreme skin irritation, especially to my face which is a problem since I have extreme sleep apnea and need the CPAP mask clamped onto my face all night. Plus I have jaw pain which is getting worse and worse which may be from another side effects which can occur "spontaneously" called jaw necrosis, meaning the jaw bone deteriorating.
I have heard horror stories from 2 other women on another site. All of their complaints are known to be side effects of taking Prolia. The one was hospitalized one week later and had to call 911 with chest pains, urination, and rash. The rash spread all over her body. Then she had pain in her lower back, bladder, and had urinary infection which is still bothering her more than a month later.
Since my injection 2.5 weeks ago, I have extreme skin irritation, especially to my face which is a problem since I have extreme sleep apnea and need the CPAP mask clamped onto my face all night. Plus I have jaw pain which is getting worse and worse which may be from another side effects which can occur "spontaneously" called jaw necrosis, meaning the jaw bone deteriorating.
Still another woman said that she has experienced bone, joint and muscle pain, vertigo, sores in my mouth, weakness and dead feeling in my legs, exhaustion, and itching all over her body.
The injection lasts for 6 months and has a half life of 4 weeks, meaning that every 4 weeks, any side effects are cut in half. The side effects are only slightly higher in those taking Prolia, but they can be severe, causing hospitalization according to the medical literature.
Please let us know if you or someone you know has been on this medication.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.